Chuaqui Rolando Basim. Axiomatic set theory, Impredicative theories of classes. North-Holland mathematics studies, no.. 51, Notas de matematica, no. 78. North-Holland Publishing Company, Amsterdam, New York, and Oxford, 1981, xv + 388 pp [Book Review]

Journal of Symbolic Logic 49 (4):1422-1422 (1984)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274300
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,330
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Axiomatic Set Theory. Impredicative Theories of Classes.F. R. Drake - 1984 - Journal of Symbolic Logic 49 (4):1422-1422.


Added to PP index

Total views
6 ( #1,006,145 of 2,291,060 )

Recent downloads (6 months)
3 ( #400,984 of 2,291,060 )

How can I increase my downloads?


My notes

Sign in to use this feature